Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


About the cover: Diophantus’s Arithmetica
HTML articles powered by AMS MathViewer

by Barry Mazur PDF
Bull. Amer. Math. Soc. 43 (2006), 399-401 Request permission
Additional Information
  • Barry Mazur
  • Affiliation: Department of Mathematics, Harvard University, Cambridge, Massachusetts 02138-2901
  • MR Author ID: 121915
  • ORCID: 0000-0002-1748-2953
  • Email:
  • Published electronically: May 9, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Bull. Amer. Math. Soc. 43 (2006), 399-401
  • DOI: